# SDR CA961028007

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switches
- Part number: 65430087
- Condition: Defective
- Location: Gear Uplock
- Part time: 2,467 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) GEAR SELECTED UP, RED IN TRANSIT LIGHT STAYED ON AND HYDRAULIC PRESSURE LIGHT ON.  NOSE RETRACTED, BUT MAIN DID NOT.  HYDRAULIC LIGHT THEN WENT OUT.  BOTH MAIN LANDING GEAR DOWNLOCK GREENS CAME ON.  GEAR SELECTED DOWN PRIOR TO LANDING AND ALL 3 GEARS DOWN AND LOCKED.  INVESTIGATION FOUND THAT BOTH UPLOCK SWITCHES HAD A HIGH RESISTANCE ACROSS CONTACTS.  SWITCHES SENT TO CESSNA FOR CHECK.  PART TC:  2,780.
